MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AUTOCAP RX; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION AUTOCAP RX; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545101
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific that an autocap rx was used for the endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2025.When they attempted to put the locking device on the ercp scope, it was observed that the packaging was opened and sterility was compromised.The procedure was completed using another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.Block h11: investigation results the product was not returned for analysis.However, upon media inspection of the photo provided by the account, the device packaging is found to be open with no seal marks present.The reported event was confirmed.As per visual inspection performed to the photo provided, there is no seal or evidence of heat marks on the pouch.Based on all gathered information, the event is assigned a probable cause of manufacturing deficiency, which indicates that there were problems traced to the manufacturing process resulting in an unsealed pouch.An investigation to address this problem is in progress.

Brand Name
AUTOCAP RX
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
660 vandeberg street
baldwin WI 54002
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21942183
Report Number3005099803-2025-01964
Device Sequence Number8691539
Product Code ODC
UDI-Device Identifier08714729994695
UDI-Public(01)08714729994695(17)280127(10)20755072
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K210353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545101
Device Catalogue Number4510
Device Lot Number0020755072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date06/23/2025
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown